# SDR SWAA2023072559097

- Difficulty date: June 14, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB BTW RBL 40 TO RBL 50 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROXIMATELY: 0.375 INCH. 2023-394451<[01] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 31-JAN-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 60009161631; DUE DATE: 31-JAN-24;[03] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 STA 663 AT PASSENGER CABIN IAW B737 700 SRM 53-40-51-2R-2 REPAIR 2. THIS REPAIR IS CATEGORY A NO FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNSOFF BELOW.;[04] REPAIRED HORIZONTAL PRESSURE DECK WEB BTW RBL 30 TO RBL 60 STA 663 AT PASSENGER CABIN IAW B737 700 SRM 53-40-51-2R-2 REPAIR 2. THIS REPAIR IS CATEGORY A NO FURTHER ACTION OR INSPECTION REQUIRED. SEE INDIVIDUAL SIGNSOFF BELOW. CERTIFIED AS RII
